# SDR UALA2013050703213

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 51,427 hours, 20,459 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part serial: 152
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND 14 IN DIA. BY 4 IN DEPTH.  DENT ON CENTER OF RADOME.  REPLACED RADOME IAW AMM 53-15-11-000-001A.
